# SDR HALA0600649

- Difficulty date: July 19, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STIFFENER CRACKED I/B AFT RADIUS FWD SIDE OF CENTER FUEL TANK STA 785 LBL 11 WL 194.  REPAIRED STA 785 RBL11 WL 194 VERTICAL STIFFENER I/B RADIUS SIDE OF CENTER FUEL TANK IAW HAL M 105 NR 59012.
